# SDR ASOA20130119034

- Difficulty date: January 19, 2013
- Submitted: January 20, 2013
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 28,802 hours, 15,917 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426003
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DMI 0841573 - LT FWD LWR ENGINE YOKE FWD FITTING CRACKED.  MX R & R LT FWD LWR ENGINE YOKE FWD FITTING IAW EC5450-01028.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
